# SDR CA111104007

- Difficulty date: November 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 1,604 hours
- Engine: Allsn 250C47B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Ring
- Part number: 406010410121
- Condition: Cracked
- Location: Swashplate
- Part time: 2,353 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SWASHPLATE ASSY IN FOR A 2500 HR INSPECTION WHEN THE COMPONENT SHOP NOTICED 2 DISTINCT CRACKS ON THE INSIDE OF THE RING AS VIEWED FROM THE HOLES ON THE BOTTOM OF THE STATIONARY INNER RING.
